# SDR IPXA10559716

- Difficulty date: April 19, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1020 S7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DECK: FRAME GOUGED AT BS 1020; JUST ABOVE STR 7L.  REPAIRED IAW SRM 53-00-07-2R1.
